# SDR DL757982405

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NUMEROUS INDICATING LIGHTS CAME ON, HOWERVER ALL SYSTEM WERE OPERATING NORMAL.  STARTED APU AND CYCLED GEN CONTROL SWITCHES, NO HELP.  FOUND WIRE FROM RT GEAR SAFE LIGHT SHORTED TO GROUND AT GEAR HANDLE ROD END BOLT.  REPAIRED WIRE AND PROVIDED CLEARANCE, ALL LIGHTS OPS NORMAL.
